| Model Number |
407452 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
11/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced syncope.The right ventricular (rv) lead exhibited intermittent undersensing.The rv lead remains in use. no further patient complications have been reported as a result of this event.